# SDR TC8A97030

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440803203632
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE AFTER CLIMB POWER SET, FIRE LIGHT AND BELL INDICATION AFTER THROTTLE BROUGHT TO IDLE. EGT ADVANCED RAPADILY. INITIATED ENGINE SHUTDOWN PROCEDURES AS PRECAUTIONARY.  FOUND RT AFT COWLING FIRE LOOP WORN.  REMOVED AND REPLACED AFT COWLING FIRE LOOP IAW 26-10-1, PERFORMED CHECK OF EGT SYSTEM, FOUND NORMAL.  ALSO, FOUND LOOSE CASE BOLTS TIGHTENED AS REQUIRED.  PERFORMED RUN-UP CHECK AT T/O POWER, ALL CHECKS NORMAL IAW 77-20-1 AND 71-00.
